Please help !
This is my six day and feeling worse since I had to increase from 5 mg to 10 mg of Lexapro !
Did anyone feel the same in the beginning?
Can Lexapro make you feel more depressed in the beginning?
- 20 Feb 2017 by Zanaaa
- 28 December 2018 (3 weeks ago)
- lexapro, depression, anxiety, generalized anxiety disorder
Please help !
I was on lexapro for panic attacks but I really didn't need it. The lexapro ended up making me feel terrible after 2 weeks so I'm weaning off it cuz I don't need it. But yes, it can make you feel terrible in the beginning and will begin having affect in a couple more weeks. Try meditation as well, exercise, and eat right. Trust me, many times natural stuff cures you better then meds. Try all of that! You will be better before you know it. Best of luck!!!
Zanaaa; Yes and also other side effects for normally a couple of weeks then slowly you should start to feel better. It is weird we take something to feel better but at the beginning, it makes the symptoms like anxiety etc worse than it was before you were taking the medication. Try and do your best and try to take it about the same time each day. Also, you should notice more and more improvement as you go and between 6 to 8 weeks is when you get the peak blood level. Good luck hopes this one does it for you.
I hate Lexapro. I was on it two weeks and felt like I was going insane. Also didn't sleep the whole time, was aweful
Hey, I wondered if you have felt better since the increase?? I am currently on my 11th day of increasing to 15mg and feel awful! I am hoping these are just side effects..
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2013 • 6 answers
Updated 3 Dec 2018 • 42 answers
Updated 11 Sep 2015 • 1 answer
Updated 5 Apr 2018 • 1 answer
Updated 24 Nov 2018 • 1 answer